# SDR SWAA2012032602566

- Difficulty date: March 18, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 86,753 hours, 52,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6529819
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 344 TO BS 350, STR 20L.  REMOVED AND REPLACED WEB IAW SRM, DWG, AND AMM.
